American Journal of Analytical Chemistry

Vol.4 No.9(2013), Paper ID 36897, 7 pages

DOI:10.4236/ajac.2013.49058

 

Theory of Triple Magnetopolarons in Quantum-Dimensional Nanostructures

 

Barat Eshpulatov, Eshkuvat Arzikulov

 

Samarkand branch of Tashkent Information Technology University, Samarkand, Uzbekistan
Samarkand State Universiy, Samarkand, Uzbekistan

 

Copyright © 2013 Barat Eshpulatov, Eshkuvat Arzikulov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


B. Eshpulatov and E. Arzikulov, "Theory of Triple Magnetopolarons in Quantum-Dimensional Nanostructures," American Journal of Analytical Chemistry, Vol. 4 No. 9, 2013, pp. 457-463. doi: 10.4236/ajac.2013.49058.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.